Office: 315 Goldsmith
Fall 2020: math 223A, Lie algebras.
Algebraic Geometry: period integrals, mirror symmetry, Hodge theory, D-modules, zeta functions.
Number theory and physics: p-adic string theory and quantum field theories.
Graph Theory: topology, geometry and analysis on graphs.
Papers and Preprints
A. Huang, B. Stoica, S.-T. Yau, X. Zhong, Green's Functions for Vladimirov Derivatives and Tate's Thesis, 2020, to appear in Comm. in Num. Theo. and Phy.
A. Huang, D. Mao, B. Stoica, From p-adic to Archimedean Physics: Renormalization Group Flow and Berkovich Spaces, 2020.
S. Bai, A. Huang, L. Lu, S.-T. Yau, On the Sum of Ricci-Curvatures for Weighted Graphs, 2020, to appear in Pure Appl. Math. Q.
A. Huang, B. Stoica, S.-T. Yau, General relativity from p-adic strings, 2019.
A. Huang, Y. Lin, S.-T. Yau, Existence of solutions to mean field equations on graphs, 2019, to appear in Commun. Math. Phys.
A. Huang, B. Lian, S.-T. Yau, and C.-L. Yu, Hasse-Witt matrices, unit roots and period integrals, 2018.
A. Huang, B. Lian, S.-T. Yau, and C.-L. Yu, Jacobian rings for homogeneous vector bundles and applications, 2018.
A. Huang, B. Lian, S.-T. Yau, and C.-L. Yu, Period integrals of local complete intersections and tautological systems, 2018, to appear in Math. Res. Let.
J. Chen, A. Huang, and B.H. Lian, Differential zeros of period integrals and generalized hypergeometric functions, Comm. in Num. Theo. and Phy., Vol. 12, No. 4 (2018) 609-655.
A. Huang, B. Lian, and X. Zhu, Chain integrals solutions to tautological systems, Math. Res. Lett., Vol. 23, No. 6 (2016) 1721-1736.
A. Huang, B. Lian, and X. Zhu, Period integrals and the Riemann-Hilbert correspondence, J. Diff. Geom., Vol. 104, No. 2 (2016) 325-369.
R. Hod, A. Huang, M. Kempton, and S.-T. Yau, Strong embeddings and 2-isomorphism, Notices of ICCM, Vol. 4, No. 2 (2016) 5-13.
J. Chen, A. Huang, and B.H. Lian, Holonomic systems for period mappings, Nuc. Phys. B. Vol 898, (2015) 693-706.
A. Huang, S-T. Yau, On cohomology theory of (di)graphs, Homology, Homotopy and App., Vol. 17, No. 2 (2015) 383-398.
A. Huang, S-T. Yau, and Mei-Heng Yueh, Graph invariant from ideas in physics and number theory, 2015.
S. Bloch, A. Huang, B.H. Lian, V. Srinivas, and S.-T. Yau, On the holonomic rank problem, J. Diff. Geom. Vol. 97, No. 1 (2014) 11-35.
A. Huang, Noncommutative multiplicative norm identities for the quaternions and the octonions, 2011.
A. Huang, C-H. Lee, A note on Nahm's conjecture in rank 2 case, Comm. in Num. Theo. and Phy., Vol. 4, No. 4 (2010) 609-622.
A. Huang, On twisted Virasoro operators and number theory, 2009.